MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK 10ML SYRINGE 20 GAUGE X 1 INCH NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK 10ML SYRINGE 20 GAUGE X 1 INCH NEEDLE; PISTON SYRINGE
Model Number 309645
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd luer-lok 10ml syringe 20 gauge x 1 inch needle experienced 2 missing labels.The following information was provided by the initial reporter: we have 2 bd products that are not labeled with an expiration.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
The following field was updated due to additional information: d.4.Medical device lot #: 9147373.D.4.Medical device expiration date: this batch expired in 2014 and we cannot confirm the exact date.H.4.Device manufacture date: this batch was manufactured in 2009 and we cannot confirm the exact date.H.6.Investigation summary: one packaged 10ml syringe with needle (p/n 309645) from lot 9147373 and two photos were received.The sample was visually evaluated with no visible defects noted.Based on the batch number 9147373 and the packaging graphics the syringe was manufactured in 2009.This batch was manufactured prior to the unique device identifier requirements that mandated marking individual packaging with expiration date.This batch was manufactured correctly per product design at that time.The syringe from batch 9147373 has been expired since 2014.Bd does not make claims of the efficacy of expired product.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.The dhrs for the products in this complaint are not available for review as records are only maintained for seven years.
 
Event or Problem Description

Brand Name
BD LUER-LOK 10ML SYRINGE 20 GAUGE X 1 INCH NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14714514
Report Number1213809-2022-00336
Device Sequence Number2202159
Product Code FMF
UDI-Device Identifier30382903096450
UDI-Public30382903096450
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309645
Device Catalogue Number309645
Device Lot Number9147373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown